# SDR USAASB01216

- Difficulty date: July 30, 2001
- Submitted: August 24, 2001
- Operation: Air carrier
- Aircraft: N248US
- Make and model: Boeing 737201
- Aircraft serial: 22755
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 990835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BWI - THE EMERGENCY EXIT SIGN AT SEAT ROW 10 WAS INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY SUPPLY ASSEMBLY.  (M)
